# SDR ASAA2021083065824

- Difficulty date: August 26, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 26,813 hours, 8,707 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Wire Harness
- Part number: 3250254020
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, FOUND #1 EGT DISPLAY WITH RED BOX. GROUNDED - YES. FOUND EGT PEAK 955.0 AND EGT RED 950.0 FOR 0.6 SECONDS. TEMP PLOTTED ON FIGURE 603 IS AREA "A" EGT FAULTS LOGGED 77-20861. FOUND S3 AND S4 DASHED OUT. CHECKED CONTINUITY THROUGH S3 AND S4 AND FOUND HIGH RESISTANCE THROUGH BOTH. FOUND CONTINUITY GOOD THROUGH J10 HARNESS AND RESISTANCE GOOD THROUGH PROBES AT CJ10 CONNECTION. VERIFIED ONLY HIGH RESISTANCE ONCE J10 AND CJ10 RECONNECTED. DUE TO J10 PREVIOUSLY BEING REPLACED, REPLACED CJ10 HARNESS. OPS CHECK GOOD REF MM 73-21-06-400-803-FOO. ALTERNATE DEACTIVATION PERFORMED IAW CHAP 5 TABLE 3 ITEMS 1,4,7,8. 5 C/B'S PULLED AND RESET.
